American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] F. T. Farrell and L. E. Jones. Rigidity and other topological aspects of compact nonpositively curved manifolds. Bull. Amer. Math. Soc. 22 (1990) 59-64. MR 1001606.
Abstract, references, and article information   
View Article: PDF

[2] F. T. Farrell and L. E. Jones. Topological rigidity for hyperbolic manifolds. Bull. Amer. Math. Soc. 19 (1988) 277-282. MR 940487.
Abstract, references, and article information   
View Article: PDF

[3] Steven P. Kerckhoff. The Nielsen realization problem. Bull. Amer. Math. Soc. 2 (1980) 452-454. MR 561531.
Abstract, references, and article information   
View Article: PDF

[4] Eugénia César de Sĭ and Colin Rourke. The homotopy type of homeomorphisms of 3-manifolds. Bull. Amer. Math. Soc. 1 (1979) 251-254. MR 513752.
Abstract, references, and article information   
View Article: PDF

[5] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[6] Jenny Harrison. On unsmoothable diffeomorphisms. Bull. Amer. Math. Soc. 81 (1975) 746. MR 0370620.
Abstract, references, and article information   
View Article: PDF

[7] William Thurston. Foliations and groups of diffeomorphisms. Bull. Amer. Math. Soc. 80 (1974) 304-307. MR 0339267.
Abstract, references, and article information   
View Article: PDF

[8] Allen E. Hatcher. The second obstruction for pseudo-isotopies. Bull. Amer. Math. Soc. 78 (1972) 1005-1008. MR 0307275.
Abstract, references, and article information   
View Article: PDF

[9] Herman Gluck. Deformations of normal vector fields and the generalized Minkowski problem. Bull. Amer. Math. Soc. 77 (1971) 1106-1110. MR 0284955.
Abstract, references, and article information   
View Article: PDF

[10] Tadatoshi Akiba. Homotopy types of some ${\text{PL}}$ complexes. Bull. Amer. Math. Soc. 77 (1971) 1060-1062. MR 0326747.
Abstract, references, and article information   
View Article: PDF

[11] Carl P. Simon. On a classification of a Baire set of diffeomorphisms. Bull. Amer. Math. Soc. 77 (1971) 783-787. MR 0285018.
Abstract, references, and article information   
View Article: PDF

[12] P. Antonelli, D. Burghelea and P. J. Kahn. Concordance-homotopy groups and the nonfinite type of some ${\text{Diff}}_0 M^n$. Bull. Amer. Math. Soc. 77 (1971) 719-724. MR 0282371.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1